[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: insulin-pumpers-digest V4 #196



In a message dated 05/23/2000 11:51:19 AM US Mountain Standard Time, 
email @ redacted writes:

<< 
 Date: Tue, 23 May 2000 11:54:08 CDT
 From: "Dianne De Mink" <email @ redacted>
 Subject: [IP] Re: Urgent Answers Needed- High BG
 
 Greetings-
 Thanks for your insights.  Turned out to be bad insulin - two bottles in a 
 row.  Scary.  Read about it on the IP.
 
 As for the Propulsid, my endo took me off it a few months ago, because he'd 
 heard that, one of the side effects was 'death' [his word] - guess there's 
 something somewhere about that. >>
My endo told me to stop Propulsid, also.  Said it could be FATAL. 
Nuf said.  BTW, my bg readings are not worse without it.  Ain't it great?
Bruce
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml